# SDR REXA2024102500957

- Difficulty date: October 23, 2023
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902317A
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD5 INTERCOSTAL CORRODED BETWEEN FS335.963 AND FS347.25 LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR DD5 INTERCOSTAL BETWEEN FS 335.963 AND FS 347.25 IAW CRJ 700 SRM 51-40-11-001-001-A01 AND SRM 51-42-06-001-001-A01.
